Calpol SixPlus Fastmelts - 12 Tablets

€3.99
In stock
In stock
SKU
CALP004

Calpol SixPlus Fastmelts are ideal for children and adults who have difficulty swallowing pain relief tablets as they dissolve into a pleasant tasting paste in your mouth.

The orodispersible tablets are gentle on tummies, strawberry flavoured and are sugar and colour free. Calpol SixPlus Fastmelts provide pain relief and fever relief for children.

Due to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

The paracetamol in Calpol Six Plus Fastmelts is used to relieve pain such as tooth pain, headache, sore throat and aches and pains that accompany colds and flu. It also brings down fever (high temperature).

Benefits & Features 

  • Strawberry flavoured tablets that provide pain and fever relief, without irritating the stomach.
  • Suitable for children from 6-12 years of age.
  • Calpol SixPlus fastmelts should be sucked gently until they melt on the tongue.
  • There is no need to take Calpol SixPlus Fastmelts with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed.

Directions

  • Up to 4 times a day if necessary. 
  • Do not exceed the recommended dose.
  • For Oral Use.
  • Do not give more than 4 doses in any 24 hour period.
  • Leave at least 4 hours between doses.
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Child’s Age

How Much – Up to 4 times a day

6-9 years

1 Tablet

9-12 years

2 Tablets

12-16 years

2-3 Tablets

Over 16 years

2-4 Tablets

 

Active Ingredients

  • Paracetamol 250 mg per tablet.

Important Information

  • This product should be used only when clearly necessary.
  • Please see enclosed leaflet.
  • As with all medicines if your child is currently taking any other medicines, consult your doctor or pharmacist before giving this product.
  • If symptoms persist consult your doctor.
  • Keep out of the reach and sight of children.
  • Store in original package.

 Warning

  • Contains Paracetamol
  • Do not give with any other paracetamol-containing products.
  • Immediate medical advise should be sought in the event of an over-dosages, even if the child seems well.
  • Please read the enclosed leaflet carefully.

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

No Related Posts

Products from the same brand